# SDR ASOA06188

- Difficulty date: February 16, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FS 349 ATTACHMENT, LBL 36, WAS FOUND TO BE CORRODED.  AFTER MAINTENANCE BLENDED, ALODINED, AND PRIMED THE FS 349 ATTACHMENT, LBL 36, IT WAS FOUND TO BE WITHIN ACCEPTABLE LIMITS IAW SRM.  (K)
